Stability of the polynomial hull of T 2
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, p. 311-315
@article{ASNSP_1981_4_8_2_311_0,
     author = {Bedford, Eric},
     title = {Stability of the polynomial hull of $T^2$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1981},
     pages = {311-315},
     zbl = {0472.32012},
     mrnumber = {623939},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_2_311_0}
}
Bedford, Eric. Stability of the polynomial hull of $T^2$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, pp. 311-315. http://www.numdam.org/item/ASNSP_1981_4_8_2_311_0/

[1] H. Alexander, Hulls of deformations in Cn. | Zbl 0493.32017

[2] E. Bedford - B. Gaveau, Envelopes of holomorphy of certain 2-spheres in C2.

[3] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J., 32 (1965), pp. 1-21. | MR 200476 | Zbl 0154.08501

[4] F. Docquier - H. Grauert, Levisches Problem and Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten, Math. Ann., 140 (1960), pp. 94-123 | MR 148939 | Zbl 0095.28004

[5] C.D. Hill - G. Taiani, Families of analytic disks in Cn with boundaries in a prescribed CR manifold, Ann. Scuola Norm. Sup. Pisa, 5 (1978), pp. 327-380. | Numdam | MR 501906 | Zbl 0399.32008